Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Twisted knee, sore, stiff knee, pain, swelling, sore calf. Taking Naproxen. How to get relief?

About three weeks ago twisted my knee moving boxes up steps. Knee was sore and puffed up for next week, pain was on the inside of knee and back of knee. When I drove the car after getting out my knee would tighten up and back of knee would be stiff and sore This past week my calf has been painful and has swelled up. It s noticeably larger than other leg. Its painful sore to touch, and I have been taking naproxen for relief.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that while twisting your knee, you have injured some ligaments or there is a meniscus tear. You need to have an MRI scan of the affected knee to know the extent of injury and damage you have suffered. Meanwhile use a knee brace for relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor